# SDR AU981172

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 401B
- Propeller: Mcauly 3AF32C87
- System (JASC): 5220 · Emergency Exits
- Part: Window
- Part number: 0221
- Condition: Separated
- Location: Emergency Exit
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(AUS) EMERGENCY EXIT WINDOW SEPARATED FROM THE AIRCRAFT.  WINDOW HAD BEEN REMOVED AND RE-FITTED DURING AN EXTENDED 100-HOUR INSPECTION THAT HAD TAKEN SEVERAL MONTHS.  AT SOME TIME BETWEEN THE FITTING OF THE WINDOW AND THE WINDOW SEPARATION, THE EMERGENCY EXIT HANDLE HAD BEEN ACTIVATED THEN RESTOWED.   PART TC:  2,258.
